# SDR COMA0060157

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON AND GROUND SPOILER FAULT MESSAGE.  RESET SECU SYSTEM TEST NORMAL.
